MAUDE Adverse Event Report: MICROVENTION, INC. HYDROFRAME FRAMING COIL; NEUROVASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. HYDROFRAME FRAMING COIL; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number 181644HFRM-V-A2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformance associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was returned to the manufacturer for analysis; however, investigation is not complete and still ongoing.The instructions for use (ifu) identifies premature or difficult coil detachment as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that an embolization coil unexpectedly detached during deployment in an acute basilar tip aneurysm procedure.A snare device was used to successfully retrieved the coil.There was no report of injury to the patient.

Brand Name
HYDROFRAME FRAMING COIL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key12096662
Report Number2032493-2021-00255
Device Sequence Number4898267
Product Code HCG
UDI-Device Identifier00816777023872
UDI-Public(01)00816777023872(11)191212(17)241130(10)1912121W7
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K100454
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model Number181644HFRM-V-A2
Device Catalogue Number181644HFRM-V
Device Lot Number1912121W7
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2021
Initial Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;